logo AFST

L’équation ¯ dans certains domaines faiblement convexes
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 7 (1985) no. 3-4, pp. 185-203.
@article{AFST_1985_5_7_3-4_185_0,
     author = {Bonneau, Pierre},
     title = {L{\textquoteright}\'equation $\overline{\partial }$ dans certains domaines faiblement convexes},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {185--203},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 7},
     number = {3-4},
     year = {1985},
     doi = {10.5802/afst.624},
     zbl = {0611.32015},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.624/}
}
Pierre Bonneau. L’équation $\overline{\partial }$ dans certains domaines faiblement convexes. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 7 (1985) no. 3-4, pp. 185-203. doi : 10.5802/afst.624. https://afst.centre-mersenne.org/articles/10.5802/afst.624/

[BC] J. Bruna et J. Del Castillo. «Hölder and Lp-estimates for the ∂-equation in some convex domains with real-analytic boundary». Math. Ann., 269, n° 4, (1984), p. 527-539. | MR 766012 | Zbl 0533.32010

[FS] G.B. Folland et E.M. Stein. «Estimates for the ∂b-complex and analysis on the Heisenberg group». Comm. Pure applied math., 27, (1974), p. 429-522. | MR 367477 | Zbl 0293.35012

[H] G.M. Henkin. «Intégral representations of functions holomorphic in strictly pseudoconvex domains and some applications». Math. USSR Sb., 11, (1970), p. 273-281. | MR 249660 | Zbl 0216.10402

[K] S.G. Krantz. «Optimal lipschitz and Lp regularity for the equation ∂u = f on strongly pseudoconvex domains». Math. Ann., 219, (1976), p. 233-260. | MR 397020 | Zbl 0303.35059

[L] J. Leray. «Le calcul différentiel et intégral sur une variété analytique complexe (problème de Cauchy, III)». Bull. Soc. Math. France, 87, (1959), p. 81-180. | Numdam | MR 125984 | Zbl 0199.41203

[RA] E. Ramirez De Arellano. «Ein divisionsproblem und randintegraldarstellungen in der Komplexen analysis». Math. Ann., 184, (1970), p. 172-187. | MR 269874 | Zbl 0189.09702

[R] R.M. Range. «On Hölder estimates for ∂u = f on weakly pseudoconvex domains». Proc. Int. Conf. Cortona, Italy, 1976-1977, (1978), p. 247-267. | MR 681314 | Zbl 0421.32021

[S] E.M. Stein. «Singular integrals and differentiability of functions». Princeton Univ. Press, Princeton (1970). | MR 290095 | Zbl 0207.13501

[V] J. Verdera. «L∞-continuity of Henkin operators solving ∂ in certain weakly pseudoconvex domains of 2». Proc. Royal Soc. Edinburg 99A, (1984), p. 25-33. | MR 781082 | Zbl 0589.32033